# SDR 95FDEA01801

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 930 BEAM LOWER CHORD LBL 46-LBL 52, WL 201.  REMOVED CORROSION AT BS 930 LOWER CHORD, LBL 46-LBL 52, WL 201.  AREA WITHIN LIMITS PER BAC DRAWING 65-19872-3.  C/A ADDITION.
